# SDR AALA202505012516

- Difficulty date: April 23, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,063 hours, 15,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER LOBE FLOOR SUPPORT RAIL ASSEMBLY AT BS 500I FROM RBL 25 TO LBL 25. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1.
